# SDR DALA2025070104907

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AFT SIDE OF FR60 BETWEEN STR 1R AND 2R. 2 EA AREAS OF TOOLING DAMAGE NOTED BELOW REINFORCEMENTS. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV O. (1056523)
